Vol. 105, No. 2, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Meromorphic functions that share two finite values with their derivative

Gary Gundersen

Vol. 105 (1983), No. 2, 299–309
Abstract

It is shown that if a nonconstant meromorphic function f and its derivative fshare two finite values (counting multiplicities), then f(z) = cez.

Mathematical Subject Classification 2000
Primary: 30D35
Secondary: 30D30
Milestones
Received: 30 July 1981
Published: 1 April 1983
Authors
Gary Gundersen